Doctor insights on:
Can Remeron Cause Memory Loss And Confusion In The Elderly
Yes: Remeron has been reported to cause confusion in about 2% of those taking it. Dementia is also a reported side effect, which would likely be associated with memory loss. Elderly patients are often more susceptible to such side effects. More information can be found at http://www.Drugs.Com/sfx/remeron-side-effects.Html. ...Read moreSee 1 more doctor answer
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Many things: A large number of things including illnesses, medications (including nonprescription medications) and other things can cause this. Anyone who experiences a sudden onset of a major symptom effecting the brain should see their doctor as soon as possible. Delirium is one of the most common and serious illnesses that can cause this in older adults. ...Read moreSee 2 more doctor answers
Elderly mother had uit, is confused, has memory loss, behavioral changes, and sleeps most of the time. Came on suddenly. Why didn't med work?
Suffering from memory loss poss related to depression, anxiety (stemming from marijuana use) and disruptive sleep. Remeron effective, is their better?
Memory loss: In a 67 year old person, the most common cause of memory loss would be alzheimer's dementia -- but there are other possibilities as well. If the memory loss and confusion appeared after a stroke, the problem could be vascular dementia. Alzheimer's has a more gradual course than vascular. With confusion, one would need to look especially at any medications being given -- many can worsen things. ...Read more
Many causes: In aging adults, some degree of short term memory loss is not unusual while long term memory is preserved. However, confusion is a more worrisome symptom. Often the cause can be a medication such as a sedative or sleeping pill. Low blood pressure can lead to confusion also. If confusion persists, the family should see a doctor to see if the patient has alzheimer's disease. ...Read moreSee 1 more doctor answer
My mother is 84 yrs old & has suffered with angina for some years now , is her confusion & memory loss over the last 2-3 yrs caused by her condition?
What causes temporary episodes cognitive dysfunction -confusion, mental fog, memory loss in lupus? When i'm flaring, i cannot think straight!
Can a healthy person have a screening colonoscopy without a sedative? Am eager to avoid any drug that causes confusion or memory loss, even if it's just "temporary."
What causes acute memory loss, PBA, confusion 166/121 BP high rbc/ platlet/ wbc& a 1 CM foci of demyl. In the splendum of the corpus callosum?
CIS vs MS vs stroke: You have a demyelinating lesion in the back part of your corpus callosum . This can be due to MS , clinically isolated syndrome or something else. Your ability to process vision may be affected. I do not have enough information to comment on the abnormal blood count. Based on what has been ordered it appears that you are in good hands. ...Read more
Memory loss is a symptom in which a person cannot recall (remember) something that he previously learned. Some memory loss is normal, such as not remembering facts learned in school years ago but not used since then. Other memory loss is abnormal, such as that caused by Alzheimer's Dementia ...Read more
- Talk to a doctor live online for free
- What can cause confusion in the elderly?
- What can cause confusion and memory loss?
- Can acid reflux cause severe pain in the neck and shoulders at night?
- Ask a doctor a question free online
- Can scoliosis cause numbness in the legs thighs lower back and feet?
- Can an ulcer cause a weird numbness in the arms and legs?
- Can a torn biceps tendon cause loss of feeling in the hand or wrist?
- Can adhd medication cause problems with memory loss in teenagers?
- Talk to a neurologist online